Hyper-Lie Poisson structures
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 279-302.
@article{ASENS_1997_4_30_3_279_0,
     author = {Xu, Ping},
     title = {Hyper-Lie {Poisson} structures},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {279--302},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89921-1},
     zbl = {0884.58052},
     mrnumber = {98f:53044},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89921-1/}
}
TY  - JOUR
AU  - Xu, Ping
TI  - Hyper-Lie Poisson structures
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 279
EP  - 302
VL  - Ser. 4, 30
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89921-1/
UR  - https://zbmath.org/?q=an%3A0884.58052
UR  - https://www.ams.org/mathscinet-getitem?mr=98f:53044
UR  - https://doi.org/10.1016/s0012-9593(97)89921-1
DO  - 10.1016/s0012-9593(97)89921-1
LA  - en
ID  - ASENS_1997_4_30_3_279_0
ER  - 
%0 Journal Article
%A Xu, Ping
%T Hyper-Lie Poisson structures
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 279-302
%V Ser. 4, 30
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89921-1
%R 10.1016/s0012-9593(97)89921-1
%G en
%F ASENS_1997_4_30_3_279_0
Xu, Ping. Hyper-Lie Poisson structures. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 279-302. doi : 10.1016/s0012-9593(97)89921-1. http://www.numdam.org/articles/10.1016/s0012-9593(97)89921-1/

[1] M. F. Atiyah, Hyper-Kähler manifolds (Collection : Complex Geometry and Analysis, Springer-Verlag Lecture Notes in Mathematics, Vol. 1422, 1990, pp. 1-13). | MR | Zbl

[2] M. F. Atiyah and N. J. Hitchin, The geometry and dynamics of magnetic monopoles, Princeton University Press, 1988. | MR | Zbl

[3] O. Biquard, Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes (Math. Ann. Vol. 304, 1996, pp. 253-276). | EuDML | MR | Zbl

[4] O. Biquard and P. Gauduchon, Hyperkähler metrics on cotangent bundles of hermitian symmetric spaces, preprint. | Zbl

[5] S. K. Donaldson, Nahm's equations and the classification of monopoles (Commun. Math. Phys. Vol. 96, 1984, pp. 387-407). | MR | Zbl

[6] N. J. Hitchin, Hyperkähler manifolds (Séminaire Bourbaki 44e année, No. 748, Astérisque, Vol. 206, 1992, pp. 137-166). | EuDML | Numdam | MR | Zbl

[7] N. J. Hitchin, A. Karlhede, U. Linstrom and M. Rocek, Hyperkähler metrics and supersymmetry, Commun. Math. Phys. Vol. 108, 1987, pp. 535-589. | Zbl

[8] Y. Kosmann-Schwarzbach and F. Magri, Poisson-Nijenhuis structures (Ann. Inst. H. Poincaré Phys. Théor. Vol. 53, 1990, pp. 35-81). | EuDML | Numdam | MR | Zbl

[9] A. G. Kovalev, Nahm's equations and complex adjoint orbits (Quart. J. Math. Oxford Ser. (2) Vol. 47, 1996, pp. 41-58). | MR | Zbl

[10] P. B. Kronheimer, A hyper-Kählerian structure on coadjoint orbits of a semisimple complex group (J. of LMS, Vol. 42, 1990, pp. 193-208). | MR | Zbl

[11] P. B. Kronheimer, Instantons and the geometry of the nilpotent variety (J. Diff. Geom. Vol. 32, 1990, pp. 473-490). | MR | Zbl

[12] J. Marsden and A. Weinstein, Reduction of symplectic manifolds with symmetry (Rep. Math. Phys. Vol. 5, 1974, pp. 121-129). | MR | Zbl

[13] R. Penrose, Nonlinear gravitons and curved twistor theory, Gen. Ralativ. Grav. Vol. 7, 1976, pp. 31-52. | MR | Zbl

[14] M. Vergne, Instantons et correspondance de Kostant-Sekiguchi, (C. R. Acad. Sci. Paris., t. 320, Série I, 1995, pp. 901-906). | MR | Zbl

[15] A. Weinstein, The local structure of Poisson manifolds, (J. Diff. Geom. Vol. 18, 1983, pp. 523-557). | MR | Zbl

Cited by Sources: